SHIFTS OF FINITE TYPE AND RANDOM SUBSTITUTIONS

Gohlke P, Rust D, Spindeler T (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39(9): 5085-5103.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We prove that every topologically transitive shift of finite type in one dimension is topologically conjugate to a subshift arising from a primitive random substitution on a finite alphabet. As a result, we show that the set of values of topological entropy which can be attained by random substitution subshifts contains the logarithm of all Perron numbers and so is dense in the positive real numbers. We also provide an independent proof of this density statement using elementary methods.
Stichworte
Random substitutions; shifts of finite type; topological entropy
Erscheinungsjahr
2019
Zeitschriftentitel
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
Band
39
Ausgabe
9
Seite(n)
5085-5103
ISSN
1078-0947
eISSN
1553-5231
Page URI
https://pub.uni-bielefeld.de/record/2936130

Zitieren

Gohlke P, Rust D, Spindeler T. SHIFTS OF FINITE TYPE AND RANDOM SUBSTITUTIONS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. 2019;39(9):5085-5103.
Gohlke, P., Rust, D., & Spindeler, T. (2019). SHIFTS OF FINITE TYPE AND RANDOM SUBSTITUTIONS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 39(9), 5085-5103. doi:10.3934/dcds.2019206
Gohlke, P., Rust, D., and Spindeler, T. (2019). SHIFTS OF FINITE TYPE AND RANDOM SUBSTITUTIONS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39, 5085-5103.
Gohlke, P., Rust, D., & Spindeler, T., 2019. SHIFTS OF FINITE TYPE AND RANDOM SUBSTITUTIONS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 39(9), p 5085-5103.
P. Gohlke, D. Rust, and T. Spindeler, “SHIFTS OF FINITE TYPE AND RANDOM SUBSTITUTIONS”, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 39, 2019, pp. 5085-5103.
Gohlke, P., Rust, D., Spindeler, T.: SHIFTS OF FINITE TYPE AND RANDOM SUBSTITUTIONS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. 39, 5085-5103 (2019).
Gohlke, Philipp, Rust, Daniel, and Spindeler, Timo. “SHIFTS OF FINITE TYPE AND RANDOM SUBSTITUTIONS”. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39.9 (2019): 5085-5103.